# SDR SCNA96272

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: NRG6020
- Condition: Scratched
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SCRATCHES  ON THE INNER AND OUTER CYLINDERS OF THE LEFT MAIN LANDING GEAR.  ALSO, FOUND DAMAGED UPPER AND LOWER BEARINGS.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR SHOCK STRUT ASSEMBLY IN ACCORDANCE WITH CHAPTER 32 OF THE MAINTENANCE MANUAL.
